On normal extensions of unbounded operators II.

Stochel, Jan and Szafranieć, Franciszek Hugon: On normal extensions of unbounded operators II. Acta scientiarum mathematicarum, (53) 1-2. pp. 153-177. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_001_002_153-177.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 1-2
Page Range: pp. 153-177
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 176-177.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15223

Actions (login required)

View Item View Item